- I GAVE, dammit!
Cisapride: vet said the only reason it was taken off the human market was because a few of the people on it had heart attacks (I THINK - either way, something happened and they died) but those particular patients who did die from the use of it were *already* cardiac patients so it's not necessarily unsafe, but Janssen pulled it due to law suits. He said it's still available for human use in other countries.
Zeniquin: kind of the same as Baytril but he said it doesn't break down into floaxins like Baytril does and he has used it in pigs and has not seen any intolerance yet.
He said that PC probably has a GI infection and he'd rather not give Bactrim because he feels Baytril/Zeniquin work better in this situation.
That's very interesting to know about the Zeniquin. I hope she tolerates it well. I'd start right off the bat with probiotics AND poop soup and everything else you can imagine to help prevent any possible GI issues.
It may be of interest that I've recently found out Piggy gets soft, gassy poops from bell peppers. Figures he wouldn't be able to tolerate the only super high C veggie that isn't also high in calcium. I've been giving them for months now and it only just started happening.
Dear Piggy Crocket:
It is time for you to make solid beans again. Your mommie is very, very worried. You will have to take nasty medicine until you stop making all that gas in your tummy. Please listen to me.
Tonight I started the Zeniquin and I'm going to handfeed soon (already some weight loss) with some poos mixed in. Tomorrow morning I'll begin all 50 of the meds up again. Sigh. The vet doesn't seem to think this is as bad as I think it is, but poor PC, she's all puffed up.
I hope this helps. This is nuts. And I thought Sanford was bad. Jeez.
Safety of marbolfoxacin during pregnancy has not been established.
Adverse effects/warnings (potential carilage abnormalities in young animals) -- usually limited to GI distress like vomiting, anorexia, soft stools, diarrhea and decreased activity. Antacids may bind to it and prevent its absorption.
Why the puffed-up-ness? Discomfort?
I tried hand feeding PC but she won't swallow the stuff and since I've done this with Sanford successfully, it's not like I don't know what I'm doing. She CAN swallow because I see her eat veggies and hay, so if she's just being stubborn, what can I do?
I'm really concerned that she's not getting better. Maybe the A/B will help because if she doesn't improve now then I really don't know what else to do. I'm more worried over this than I was with 'Ferd.
I feel sick and I don't know what to do. She's only had 2 doses of the a/b so far so maybe I'm overreacting, I don't know.
The worst thing about this is that it started out as something so little - just some gas, and totally snowballed into this mess. And I'm sick because I feel I'm doing all I can, but what if it's not enough, or the wrong thing - she can't tell me what's wrong exactly, yknow? Nothing like sobbing in your office.